Couldn't find what you looking for?

TRY OUR SEARCH!

hi everyone! I would really appreciate some feedback or advice on my situation :-). So I had sex on around the 19th of July and the condom broke so I took the morning after pill 17hours after this indcident. I received a period as expected about a week later on july 25th which was normal flow ect. It is now the 23rd of august and I am yet to have my second period. I have had sex twice this month but have used protection both times. I took a pregnancy test yesterday and the result was negative. I have felt cramps and bloated for the last week and feels like I am going to get my period at any time but I just haven't! Am I late because of the morning after pill? I would appreciate any advice!! Thanks

Loading...

Yes, this month's late period is very likely caused by morning after pill, even though the period right after you took it was regular. That's because hormones from the morning after pill, which are basically, just a large dose of the same hormones that are used in birth control pills, change your hormonal balance and almost for every women they cause some change either in period right after the pill or in the next period. It just takes some time for your body to get rid of those hormones and to re-adjust itself.
Reply

Loading...